Open Access
Translator Disclaimer
2013 Algorithmic Approach to the Split Problems
Ming Ma
Abstr. Appl. Anal. 2013(SI54): 1-7 (2013). DOI: 10.1155/2013/218964

Abstract

This paper deals with design algorithms for the split variational inequality and equilibrium problems. Strong convergence theorems are demonstrated.

Citation

Download Citation

Ming Ma. "Algorithmic Approach to the Split Problems." Abstr. Appl. Anal. 2013 (SI54) 1 - 7, 2013. https://doi.org/10.1155/2013/218964

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.49010
MathSciNet: MR3081606
Digital Object Identifier: 10.1155/2013/218964

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI54 • 2013
Back to Top